mental-health-icon

Mind problem

My mom has been suffering from schizophrenia for 3 years, she s taking the medice pacitane in morning,sizodone in night.. now she s good and control.. but my mom becomes fat, is it a side affects for those medicine????? and also telling head ache for 4months.... what should i do?????? please don't say "consult a doctor"...
views-icons 55 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shilpa Sri S.K
Psychiatrist 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, it's good to know your mother is having good control of her illness. There is a tendency for weight gain with some psychiatric medications though much less with sizodon. Lot of times weight gain can be because of sedentary lifestyle style which is common in people with schizophrenia due to lack of motivation and poor diet control. Encourage your mother to walk daily for 45 mins and cut out unhealthy food from her diet. With regards to her headache, the causes can be many. It definitely needs to be evaluated by a doctor if over the counter medications are not providing relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO